# SDR SWAA2022061403522

- Difficulty date: May 4, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* FWD CABIN BETWEEN STA 294.5 AND STA 312 LBL 12 WL 208.1 INTERCOSTAL HAS CORROSION AS MARKED. 124-017 / [01] RE-INSPECTED AREAS AT FWD CABIN FLOOR BETWEEN STA 294.5 AND STA 312 LBL 12 WL 208.1 FOUND OUT OF LIMITS ( EXFOLIATION CORROSION) AS PER REF B737-700 SRM 53-10-51-1A-1;[02] LOCATED AND DRILLED NEW INTERCOSTAL (PO#1765410) AT FWD CABIN FLOOR BETWEEN STA 294.5 AND STA 312 LBL 12 WL 208.1 IAW SRM 51-40-05-0G-0 AND DWG #141A5600.;[03] LATE ENTRY: REMOVED INTERCOSTAL AT FWD CABIN FLOOR BETWEEN STA 294.5 AND STA 312 LBL 12 WL 208 IN IAW SRM 51-40-02-0G-0;[04] VERIFIED 1-3.;[05] OK TO INSTALL NEW PART.;[06] PARTIALLY: INSTALLED INTERCOSTAL AT FWD CABIN FLOOR BETWEEN STA 294.5 AND STA 312 LBL 12' WL 208 IN IAW SRM 51-40-02-0G-0 AND DWG# 141A5600;[07] FINISHED INSTALLATION OF NEW INTERCOSTAL PER REF B737 SRM 51-40-02-0G-0 AND DWG# 141A5600;[08] EVALUATED DAMAGE INTERCOSTAL; FOUND CORROSION OUT OF LIMITS PER B737 SRM 53-10-51-1A-1; REMOVED AND REPLACED INTERCOSTAL PER REF B737 SRM 51-40-02-0G-0 AND DWG# 141A5600;[09] VERIFIED STEPS #6 AND #7; INTERCOSTAL INSTALLED.;[10] FINAL INSPECTION; CORROSION FOUND OUT OF LIMITS INTERCOSTAL REPLACED.
